MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS Luer-Lok; Syringe, Piston

BECTON DICKINSON MEDICAL SYSTEMS Luer-Lok; Syringe, Piston
Catalog Number 302995
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd syringe 10ml ll s/c 200 had leakage past stopper.Complaint via email.I am reaching to inform you that we have had another syringe (302995) with leaking issues.Unfortunately, the lot number on the syringe was not retained.The actual syringe was retained and available for further investigation if needed.I also have a follow up question regarding the close out letter i received back in may (ref number: (b)(4).With the investigation results, it was identified that the probable root cause of the barrel cracking and leakage is during the assembly process.Is this referring to user error like over tightening or is this during the manufacture assembly process? hello, please see the question from (b)(6) at (b)(6) below.According to the pir response letter, the cause of the cracks in their 302995 is the "assembly process".Is this referring to bd's assembly process or the end users? thank you for clarifying.Decker, (b)(6).Product complaints: value analysis
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
Luer-Lok
Common Device Name
Syringe, Piston
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50127304
Report Number1213809-2026-00395
Device Sequence Number16084093
Product Code FMF
UDI-Device Identifier00382903029952
UDI-Public(01)00382903029952
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number302995
Device Lot NumberUnknown
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/12/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date08/04/2026
Supplement Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown